Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 177–188 (Mi fpm1360)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Pyatetskii-Shapiro normality criterion for continued fractions

I. D. Shkredovab

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Analogues of the Pyatetskii-Shapiro normality criterion for continued fractions and for $f$-expandings with finite initial tiling are established, improving some results by Moshchevitin and Shkredov obtained in the 2002 paper “On Pyatetskii-Shapiro criterion of normality”.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 567–575

Bibliographic databases:

UDC: 511.4+517.938

Citation: I. D. Shkredov, “On the Pyatetskii-Shapiro normality criterion for continued fractions”, Fundam. Prikl. Mat., 16:6 (2010), 177–188; J. Math. Sci., 182:4 (2012), 567–575

Citation in format AMSBIB
\Bibitem{Shk10}
\by I.~D.~Shkredov
\paper On the Pyatetskii-Shapiro normality criterion for continued fractions
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 177--188
\mathnet{http://mi.mathnet.ru/fpm1360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825526}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 567--575
\crossref{https://doi.org/10.1007/s10958-012-0761-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859503831}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1360
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Madritsch M.G., Mance B., “Construction of Mu-Normal Sequences”, Mon.heft. Math., 179:2 (2016), 259–280  crossref  mathscinet  zmath  isi
    2. Bergelson V., Vandehey J., “a Hot Spot Proof of the Generalized Wall Theorem”, Am. Math. Mon., 126:10 (2019), 876–890  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:296
    Full text:130
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021